Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013 (2013), Article ID 678762, 8 pages
http://dx.doi.org/10.1155/2013/678762
Research Article

Dynamics of a Stage Structured Pest Control Model in a Polluted Environment with Pulse Pollution Input

1Department of Mathematics, Anshan Normal University, Anshan, Liaoning 114007, China
2Department of Mathematics, Liaoning Normal University, Dalian, Liaoning 116029, China

Received 18 December 2012; Revised 3 August 2013; Accepted 23 August 2013

Academic Editor: Maoan Han

Copyright © 2013 Bing Liu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Bing Liu, Ling Xu, and Baolin Kang, “Dynamics of a Stage Structured Pest Control Model in a Polluted Environment with Pulse Pollution Input,” Journal of Applied Mathematics, vol. 2013, Article ID 678762, 8 pages, 2013. doi:10.1155/2013/678762